# SDR IPXA2018081533753

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 84,242 hours, 17,562 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flex Drive
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN USING AUXILLARY OPENING METHOD.  FOUND MANUAL DRIVE FLEX SHAFT BROKEN.  REPLACED THE FLEX SHAFT IAW AMM 52-11-02-201.
